Journal article icon

Journal article

SINE-GORDON EQUATION AS A MODEL FOR A RAPIDLY ROTATING BAROCLINIC FLUID

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICA SCRIPTA
Volume:
20
Issue:
3-4
Pages:
402-408
Publication date:
1979-01-01
DOI:
EISSN:
1402-4896
ISSN:
0281-1847
URN:
uuid:63a58ecb-2a03-46eb-95a7-891574d868f3
Source identifiers:
21087
Local pid:
pubs:21087

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP